AgEcon Search

AgEcon Search >
       Review of Marketing and Agricultural Economics >
          Volume 44, Number 04, December 1976 >

Please use this identifier to cite or link to this item: http://purl.umn.edu/9165

Title: A NOTE ON FORMULATION OF PROPORTIONALITY RESTRAINTS IN LINEAR PROGRAMMING BLENDING PROBLEMS
Authors: Filan, S.J.
Issue Date: 1976-12
Abstract: A class of restraints on proportions is observed to be relevant in many applications of linear programming, but problem formulation for these restraints has received little attention in the literature. An approach reported by Taylor [5] is summarized, and an alternative approach is outlined. The alternative is equivalent to the first approach but provides simplicity in problem specification and economies in data preparation.
URI: http://purl.umn.edu/9165
Institution/Association: Review of Marketing and Agricultural Economics>Volume 44, Number 04, December 1976
Total Pages: 5
Language: English
From Page: 192
To Page: 196
Collections:Volume 44, Number 04, December 1976

Files in This Item:

File SizeFormat
44040192.pdf159KbPDFView/Open
Recommend this item

All items in AgEcon Search are protected by copyright.

 

 

Brought to you by the University of Minnesota Department of Applied Economics and the University of Minnesota Libraries with cooperation from the Agricultural and Applied Economics Association.

All papers are in Acrobat (.pdf) format. Get Adobe Reader

Contact Us

Powered by: